Jump to content



Photo

Can Magnesium Supplement Cause This?


  • Please log in to reply
5 replies to this topic

#1 Turbolag

Turbolag

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts

Posted 15 August 2016 - 08:19 AM

Hey everyone. Last week I went to a natural nurtritionist. They gave me a diet list, and a supplement list. I'll post the list later, but I wanted to ask about magnesium. This was a supplement that was on the list.

The first day I opened the capsule and emptied about half of it. I felt fine that day. The next day, I took a whole one. I noticed I felt off the rest of the day. It's hard to describe but just wierd. Then yesterday I took a whole one also. I started to have a euphoric feeling, plus a sick feeling at the same time. It was really uneasant, and it lasted about 30 minutes to an hour. Then it got better, and was less the rest of the day.

I took 100mg day before yesterday and yesterday. The suggested serving is 200mg.

Can Magnesium cause a euphoric/sick feeling? Here's a photo of the supplement.


20160815_080940.jpg

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,607 posts
  • LocationMissouri

Posted 15 August 2016 - 08:56 AM

Yes it is possible. The magnesium citrate can alter perspectives. It is also hard on the stomach. By the way magnesium malate is not digestable or absorbable. The most readily available with the least symptoms is amino acid chelated magnesium.  I will see what other info I can find.


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,607 posts
  • LocationMissouri

Posted 15 August 2016 - 09:04 AM

Confirmed. By the way, taking magnesium should never be done without a blood magnesium levels determined before use. High magnesium levels can cause a number of nasty side effects not the least of which is a lack of calcium. Magnesium and calcium compete with each other in the blood stream. Too much magnesium means too little calcium and a host of other issues. I took magnesium for several years to keep my restless leg under control. It worked great. Recently my blood tests have shown my blood magnesium levels slowly climbing and my calcium declining. I began slowing my magnesium intake until things returned to a normal balance.


#4 Turbolag

Turbolag

    Advanced Member

  • Members
  • PipPipPip
  • 42 posts

Posted 25 August 2016 - 03:17 PM

Thanks FH. It was the magnesium. I stopped it and it cleared up in a day.

How can I get my blood work tested for magnesium, zinc and B vitamins? Just ask the dr.?

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,607 posts
  • LocationMissouri

Posted 25 August 2016 - 05:46 PM

Yep He/she should be willing to do the tests.


#6 bronxbomber

bronxbomber

    Advanced Member

  • Active Members
  • PipPipPip
  • 93 posts

Posted 10 June 2017 - 11:39 PM

I know this is an old topic, but you should be able to get a blood test at least once a year during or after your annual physical.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users